Alert archive / New Mexico / High Wind Warnings in 2011

High Wind Warning 39, NWS Midland/Odessa, TX

May 22, 2011Eddy County, New Mexico

NWS Midland/Odessa, TX issued this high wind warning at May 22, 2011, 2:30 PM MDT for Eddy County, New Mexico. It took effect at May 23, 2011, 9:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 22, 2011, 2:30 PM MDT (20:30 UTC)
In effect from
May 23, 2011, 9:00 AM MDT
Expired
May 23, 2011, 9:00 PM MDT
In force
12 hr
Issued by
NWS Midland/Odessa, TX

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3563 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

011 
WWUS74 KMAF 222030
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
330 PM CDT SUN MAY 22 2011

...HIGH WINDS WILL DEVELOP ACROSS THE GUADALUPE MOUNTAINS MONDAY
AND TUESDAY...

.STRONG WESTERLY MID LEVEL FLOW WILL SPREAD ACROSS THE GUADALUPE
MOUNTAINS MONDAY AND TUESDAY AHEAD OF A POTENT UPPER LEVEL TROUGH
THAT WILL BE LIFTING ACROSS THE GREAT BASIN AND NORTHERN ROCKY
MOUNTAINS. A PERIOD OF HIGH WINDS WILL LIKELY AFFECT THE GUADALUPE
MOUNTAINS BOTH MONDAY AND TUESDAY AS THE STRONGER MID LEVEL WINDS
ARE FORCED DOWNWARD ACROSS THE GUADALUPE MOUNTAINS.

NMZ027-TXZ258-231100-
/O.UPG.KMAF.HW.A.0028.110523T1500Z-110524T0300Z/
/O.NEW.KMAF.HW.W.0039.110523T1500Z-110524T0300Z/
/O.UPG.KMAF.HW.A.0029.110524T1000Z-110525T0200Z/
/O.NEW.KMAF.HW.W.0040.110524T1500Z-110525T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
230 PM MDT SUN MAY 22 2011

...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY...
...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING FOR THE GUADALUPE MOUNTAINS MONDAY AND TUESDAY...
EFFECTIVE FROM 9 AM TO 9 PM MDT BOTH DAYS.

* TIMING...9 AM TO 9 PM MDT MONDAY AND TUESDAY. 

* WINDS...MONDAY...WEST TO SOUTHWEST 35 TO 45 MPH...WITH GUSTS TO
  65 MPH. TUESDAY...WEST TO SOUTHWEST 40 TO 50 MPH...WITH GUSTS TO
  70 MPH. 

* IMPACTS...HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY MAINTAINING
  CONTROL. LOW FLYING AIRCRAFT MAY EXPERIENCE EXTREME MOUNTAIN
  WAVE TURBULENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
2 follow-up statements
038 
WWUS74 KMAF 230937
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
437 AM CDT MON MAY 23 2011

...HIGH WINDS WILL DEVELOP ACROSS THE GUADALUPE MOUNTAINS TODAY
AND TUESDAY...

.STRONG WEST TO SOUTHWEST MID LEVEL WINDS WILL SPREAD ACROSS THE
GUADALUPE MOUNTAINS TODAY AND TUESDAY AHEAD OF A POTENT UPPER
LEVEL TROUGH THAT IS APPROACHING THE AREA.  SUSTAINED WINDS OVER
40 MPH WITH GUSTS OVER 60 MPH WILL BE POSSIBLE EACH DAY.

NMZ027-TXZ258-232100-
/O.CON.KMAF.HW.W.0039.110523T1500Z-110524T0300Z/
/O.CON.KMAF.HW.W.0040.110524T1500Z-110525T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
337 AM MDT MON MAY 23 2011

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
9 PM MDT THIS EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT
TUESDAY...

* TIMING...TODAY AND TUESDAY.

* WINDS...MONDAY...SOUTHWEST 35 TO 45 MPH...WITH GUSTS TO 65 MPH.
  TUESDAY...WEST TO SOUTHWEST 40 TO 50 MPH...WITH GUSTS TO 70 MPH.

* IMPACTS...HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY MAINTAINING
  CONTROL. LOW FLYING AIRCRAFT MAY EXPERIENCE EXTREME MOUNTAIN
  WAVE TURBULENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
231 
WWUS74 KMAF 232000
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
300 PM CDT MON MAY 23 2011

...HIGH WINDS ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS THROUGH
THIS EVENING...THEN AGAIN TUESDAY AFTERNOON AND EVENING...

...VERY WINDY CONDITIONS WILL SPREAD ACROSS THE SOUTHEAST NEW
MEXICO PLAINS...THE VAN HORN AND HIGHWAY 54 CORRIDOR...THE
NORTHERN AND WESTERN PERMIAN BASIN...THE UPPER TRANS PECOS...AND
THE DAVIS MOUNTAINS...

.A POTENT UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE ROCKY
MOUNTAINS TUESDAY. STRONG MID LEVEL WINDS SPREADING OVER THE
REGION WILL BRING HIGH WINDS TO THE GUADALUPE MOUNTAINS THROUGH
EARLY THIS EVENING...WITH STRONGER WINDS EXPECTED TUESDAY. VERY
WINDY CONDITIONS WILL ALSO SPREAD ACROSS THE SOUTHEAST NEW
MEXICO PLAINS...THE VAN HORN AND HIGHWAY 54 CORRIDOR...THE
NORTHERN AND WESTERN PERMIAN BASIN...THE UPPER TRANS PECOS...AND
THE DAVIS MOUNTAINS TUESDAY AFTERNOON. 

NMZ027-TXZ258-241100-
/O.CON.KMAF.HW.W.0039.000000T0000Z-110524T0300Z/
/O.CON.KMAF.HW.W.0040.110524T1500Z-110525T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
200 PM MDT MON MAY 23 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT
TUESDAY...

* TIMING...TODAY AND TUESDAY.

* WINDS...THROUGH THIS EVENING...SOUTHWEST 35 TO 45 MPH...WITH
  GUSTS TO 60 MPH. TUESDAY...WEST TO SOUTHWEST 40 TO 55 MPH...WITH
  GUSTS OVER 75 MPH.

* IMPACTS...HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY 
  MAINTAINING CONTROL. LOW FLYING AIRCRAFT MAY EXPERIENCE 
  EXTREME MOUNTAIN WAVE TURBULENCE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ028-029-033-034-TXZ045>048-050>053-057>063-067-068-074-241100-
/O.NEW.KMAF.WI.Y.0021.110524T1800Z-110525T0000Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...ALPINE...FORT DAVIS
300 PM CDT MON MAY 23 2011 /200 PM MDT MON MAY 23 2011/

...WIND ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 7 PM CDT
/6 PM MDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY FOR THE SOUTHEAST NEW MEXICO PLAINS...THE VAN HORN AND
HIGHWAY 54 CORRIDOR...THE NORTHERN AND WESTERN PERMIAN BASIN...THE
UPPER TRANS PECOS...AND THE DAVIS MOUNTAINS...WHICH IS IN EFFECT
FROM 1 PM CDT...NOON MDT TO 7 PM CDT...6 PM MDT TUESDAY.

* TIMING...TUESDAY AFTERNOON.

* WINDS...WEST TO SOUTHWEST 25 TO 35 MPH...WITH A FEW GUSTS OVER
  50 MPH.

* IMPACTS...DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH
  PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE
  WINDS...ESPECIALLY WHEN DRIVING ALONG NORTH AND SOUTH ORIENTED 
  ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OVER 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at May 22, 11:13 AM MDT, 3 hours 17 minutes earlier.

Area forecast discussion, May 22, 11:13 AM MDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1213 PM CDT SUN MAY 22 2011

.DISCUSSION...
THE LATEST AVIATION DISCUSSION IS BELOW.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH THE AFTERNOON AND INTO THE
EVENING ACROSS ALL OF SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS.
GUSTY SOUTHERLY WINDS WILL AFFECT ALL TAF SITES THIS AFTERNOON...BUT
COULD BACK AND INCREASE THIS EVENING AS A LOW LEVEL JET DEVELOPS
OVER THE LOWER TRANS PECOS AND PERMIAN BASIN.  A DRYLINE WILL REMAIN
OVER THE PERMIAN BASIN AND LOWER TRANS PECOS THROUGH THE AFTERNOON
WITH THUNDERSTORMS POSSIBLY DEVELOPING ALONG IT.  THINK ANY STORMS
THAT FORM WILL BE MOST APT TO AFFECT FORT STOCKTON THROUGH 23/00Z...
BUT MIDLAND INTERNATIONAL COULD ALSO SEE CONVECTION BY 23/03Z.  WILL
INCLUDE A TEMPO GROUP AT BOTH SITES THIS AFTERNOON/EVENING...DESPITE
THE LOW PROBABILITY...DUE TO THE STRONG GUSTY WINDS OR HAIL WHICH
COULD ACCOMPANY ANY OF THE STORMS.  MVFR CEILINGS COULD BRIEFLY
ACCOMPANY THE STORMS...NOT TO MENTION LOWER VISIBILITIES...BUT BOTH
COULD PERSIST AT MIDLAND AS THE DRYLINE MAY NOT PUSH EAST UNTIL LATE
TONIGHT.  WEST TO NORTHWEST WILL INCREASE ACROSS THE AREA MONDAY TO
15 TO 20KT SUSTAINED AT ALL TAF SITES WHILE VFR CONDITIONS PREVAIL.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
     NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
     NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.

     HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.

     HIGH WIND WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY EVENING
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY
     COUNTY.

TX...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES... ANDREWS...BORDEN...CRANE...
     DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...GAINES...
     GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA
     PLATEAU...MARTIN...MIDLAND...MITCHELL...PECOS...REAGAN...
     REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...UPTON...VAN
     HORN AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.

     FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR THE FOLLOWING ZONES... ANDREWS...BORDEN...
     CRANE...DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...
     GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...
     LOVING...MARFA PLATEAU...MARTIN...MIDLAND...MITCHELL...
     PECOS...REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...
     SCURRY...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
     WINKLER.

     RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS.

     HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

     HIGH WIND WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY EVENING
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

&&

67/21
Hazardous weather outlook, May 22, 1:31 PM MDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
231 PM CDT SUN MAY 22 2011

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-231945-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
231 PM CDT SUN MAY 22 2011 /131 PM MDT SUN MAY 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND EVENING
ALONG AND EAST OF A SEMINOLE TO FORT STOCKTON TO SANDERSON LINE.
SOME OF THESE STORMS MAY BECOME SEVERE...MAINLY OVER THE WESTERN LOW
ROLLING PLAINS...PERMIAN BASIN AND LOWER TRANS PECOS.  LARGE HAIL
AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...HOWEVER AN
ISOLATED TORNADO CANNOT BE RULED OUT.  LOCALLY HEAVY RAINFALL WILL
OCCUR WITH THE STRONGER STORMS TOO.

CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST IN THE GUADALUPE
MOUNTAINS THROUGH THIS AFTERNOON INTO THIS EVENING.  A RED FLAG
WARNING REMAINS IS IN EFFECT UNTIL 8 PM MDT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS WILL INCREASE ACROSS THE AREA MONDAY AS AN UPPER STORM SYSTEM
APPROACHES FROM THE WEST.  WESTERLY WINDS OF 35 TO 45 MPH WITH GUSTS
OVER 60 MPH WILL BE POSSIBLE IN THE GUADALUPE MOUNTAINS.
THEREFORE...A HIGH WIND WARNING IS NOW IN EFFECT FOR THE GUADALUPE
MOUNTAINS MONDAY.  A HIGH WIND WARNING HAS ALSO BEEN ISSUED FOR THE
GUADALUPE MOUNTAINS TUESDAY AS AN UPPER LEVEL STORM SYSTEM PASSES BY
TO THE NORTH OF THE REGION.  SUSTAINED WINDS COULD RISE TO 40 TO 50
MPH WITH GUSTS AROUND 70 MPH TUESDAY AFTERNOON.

HOT...DRY AND WINDY CONDITIONS WILL OCCUR OVER SOUTHEAST NEW MEXICO
AND MOST OF WEST TEXAS MONDAY AND TUESDAY.  A FIRE WEATHER WATCH IS
IN EFFECT FOR BOTH DAYS...BUT THE MOST DANGEROUS FIRE WEATHER
CONDITIONS ARE EXPECTED TUESDAY WHEN WESTERLY WINDS ARE ANTICIPATED
TO BE THE STRONGEST.

IT APPEARS CONDITIONS WILL REMAIN FAVORABLE FOR RAPID WILDFIRE
GROWTH AND SPREAD ON WEDNESDAY AS WINDY...HOT AND DRY CONDITIONS
PERSIST...ESPECIALLY NORTH OF INTERSTATE 20.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED FOR LOCATIONS ALONG AND EAST
OF A SEMINOLE TO FORT STOCKTON TO SANDERSON LINE LATE THIS
AFTERNOON AND EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 3:33 AM MDTHigh Wind WatchMAF11 hr
May 22, 2:21 PM MDTRed Flag WarningMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 12 more29 hr
May 22, 2:21 PM MDTRed Flag WarningMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 12 more55 hr
May 22, 2:30 PM MDTHigh Wind WarningMAFLoving55 hr
May 22, 3:41 PM MDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton64 min
May 22, 4:08 PM MDTSevere Thunderstorm WarningMAFMitchell52 min
May 22, 4:34 PM MDTSevere Thunderstorm WarningMAFPecos41 min
May 22, 4:54 PM MDTSevere Thunderstorm WarningMAFGlasscock, Midland, Reagan, Upton51 min

Nearby

High Wind Warnings in New Mexico, 2011High Wind Warnings in Texas, 2011Every high wind warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.